# SDR SIMA201027803

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 19,336 hours, 17,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000436401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENACE BASE VISIT FOUND THE LEFT OMEGA BEAM AT FRAME 54 TO BE CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE LEFT OMEGA BEAM AT FRAME 54 IAW EO EM-53MR-1663.  THE AIRCRAFT WAS RETURNED TO SERVICE.
